Title: Higherdimensional normal sections
Authors: Deprez, Johan ×
Verheyen, Paul
Verstraelen, Pol #
Issue Date: 1985
Publisher: Al. I. Cuza University of Iaşi
Series Title: Annals of the Alexandru Ioan Cuza University - Mathematics vol:31 issue:3 pages:255-259
ISSN: 1221-8421
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Centre for Research Methodology, FEB, Campus Carolus Antwerp
Centre for Educational Expertise, FEB, Campus Brussels (-)
Faculty of Economics and Business (FEB) - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.